MAUDE Adverse Event Report: BD CARIBE LTD. BD MICROTAINER QUIKHEEL PREEMIE LANCET; SINGLE USE ONLY BLOOD LANCET WITH AN INTEGRAL SHARPS INJURY PREVENTION FEATURE

BD CARIBE LTD. BD MICROTAINER QUIKHEEL PREEMIE LANCET; SINGLE USE ONLY BLOOD LANCET WITH AN INTEGRAL SHARPS INJURY PREVENTION FEATURE
Catalog Number 368100
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to use of the bd microtainer quikheel preemie lancet, there was foreign matter observed on one of the lancet packages.There were no health impact or consequences reported.
 
Additional Manufacturer Narrative
E.1: initial reporter phone #: (b)(6).Investigation summary: bd had not received samples, but 3 photos were provided for investigation.The photos were reviewed and the indicated failure mode for foreign matter was observed.Additionally, 40 retention samples from bd inventory were evaluated by visual examination and the issue of foreign matter was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode foreign matter.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD MICROTAINER QUIKHEEL PREEMIE LANCET
Common Device Name
SINGLE USE ONLY BLOOD LANCET WITH AN INTEGRAL SHARPS INJURY PREVENTION FEATURE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key20323562
Report Number2618282-2024-00137
Device Sequence Number15455166
Product Code FMK
UDI-Device Identifier30382903681007
UDI-Public(01)30382903681007(11)230623(17)280430(10)3139316
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K223243
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number368100
Device Lot Number3139316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown